Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from diabetes. Getting severe pain in stomach, soft bowel movements. Feeling sick. Any cure?

Hi I have severe pain in my stomach just below my belly button all the way I can feel it in to my anus . I am a diabetic who does not take medication regularly. The pain started yesterday and only has slightly decreased. I have gotten sick twice and have had to soft bowel movements. I am in alot of pain, change of position does not decrease my pain.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You're a diabetic and you're not on regular medication.
You are complaining of abdominal pain.
You're prone for hyperglycemia.
This symptoms may be due to hyperglycemia or Diabetic Gastroparesis.
Control your blood sugar and take regular treatment.
If the pain is not subsiding get your per abdominal examination done.
Get an Ultrasound abdomen to find out the cause.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor